# SDR CA000706035

- Difficulty date: May 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,012 hours
- Engine: Allsn 250C20
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Casting
- Part number: 206031446001
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 9,069 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT AFT CASTING WHERE TAIL ROTOR GEARBOX MOUNTS IN TAILBOOM ON R/H HOLE. CASTING REMOVED BY OVERHAUL SHOP FOR REPLACEMENT AND CRACK ALSO LOCATED IN LT MOUNTING AREA. CRACK WAS FOUND ON SCHEDULED 100 HOUR INSPECTION OF AIRCRAFT.
